# SDR SIMA20201227001

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 40,678 hours, 35,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT STRIP WIRES BROKEN.  C/A: R & R NR 4 FLOOR PROXIMITY LIGHT STRIP, IAW EMB145 AMM 33-50-12.  OPERATIONS CHECK GOOD.
